# SDR UPS97225114

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Damaged
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BS 740 LT REPLACEMENT STR END AND STR AT 15L FOUND DAMAGED WITH EXISTING ELONGATED HOLES.  STR END FITTING REPLACED (P/N 69-14469-3) AND INSTALLED IAW DRG NR 65C- 13724 STR SECTION BETWEEN BS 740 AND 760 LT REPLACED IAW SRM 53-10-2 FIG 9 AND INSTALLED IAW SRM 51-30-10.
